PDA

View Full Version : Nausea. Why?!



Jaynie
08-04-2013, 01:34 AM
Hi! (Good morning here!!)

I've been feeling sick for a few days, 3 so far. No vomiting, but feel like I might sometimes. Generally it's like morning sickness (but I'm NOT pregnanat! lol) Every now and then I feel really bad, cold sweat, ready to run to the loo etc.
I'm not on any new meds, haven't changed brands. Can Hydroxychloroquine suddenly make me feel like this? Am I just overtired and this is a new symptom?
Ideas on a postcard!

Jx

Mica
08-04-2013, 01:09 PM
Lupus is tricky and stomach problems usually are the first thing affected when I don't feel good. I used to vomit but now it's more of a dry heave type of thing that your describing, it happens a lot even when i'm in a remission.

Jaynie
08-05-2013, 03:07 AM
Hi mica

Oh...maybe it's just one of those things then. I certainly have pushed myself for a week or so....darn the summer holidays! Lol

Jx

Saysusie
08-05-2013, 10:58 AM
Also, check the side effects of your medications. Some meds for Lupus can cause nausea!

Peace and Blessings
Namaste
Saysusie

Jaynie
08-08-2013, 10:14 AM
Hi!

I was wondering whether it was the Plaquenil, but it hasn't made me queasy in a year or so. I think it's a passing bug. I've just been completely shattered and weak. I have to learn to be patient!! SO not me!!

Thanks for replies!

Jx